# SDR 06FDEA04186

- Difficulty date: December 7, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 31,129 hours, 14,084 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Hydraulic System
- Condition: Leaking
- Location: Yellow System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLIMBING FROM 8000' TO 14000', YELLOW HYDRAULIC LOW PRESSURE INDICATION FOLLOWED BY LOSS OF YELLOW SYSTEM FLUID.  FOLLOWED QRH PROCEDURES AND RETURNED  TO BASE.  PART NIS. ORDERED NEW POWER CONTROL UNIT FROM SFS   CANNED FILTER ASSY FROM NEW POWER CONTROL UNIT AND INSTALLED SAME.  RAN BOTH ENGINES PER A310 JRH.  NO LEAKS NOTED.
